U.S. doctors online nowAsk doctors free
Columbus, OH
A 22-year-old female asked:

After my foot surgery, i had a fiberglass cast for 3 wk. my surgery was 8 months ago. could the cast have caused darker spots on my skin. still there.

1 doctor answer4 doctors weighed in
Dr. Warren Wolfe
Family Medicine 58 years experience
Yes: The cast may have pressed on the skin and caused some some bleeding under the skin. If you are really concerned please consult with your family physician. There is nothing like a visual exam to make an accurate diagnosis.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 22, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.